MathSciNet Relay Station
MathSciNet bibliographic data
MR3461189 91B16 (60H30 90C15 90C46)
Gu, Lingqi; Lin, Yiqing; Yang, Junjian On the dual problem of utility maximization in incomplete markets. Stochastic Process. Appl. 126 (2016), no. 4, 1019–1035.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement